Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Rashes on body, sores on buttocks. On steroids, ulcer on anus, draining pus. Treatment?

Doctors, I appreciate your help with this: My 14 yo son (who is the size of a man) had a rash all over his body and sores on his bottom. I took him to our Dr and she Rx ed him a steroid (he and his father wouldn t let me go into the room). After a couple of weeks, the rash is gone but there is redness on his bottom, and next to his anus is a ulcer type place. I guess he is not drying off after his shower properly--which i ahve addressed...But this is the worst part-there are two pinhole pits or small holes above his anus that are draining puss. I took him back to the Dr and she and her partner were completely baffled. She doesn t know what these two holes are. She Rx ed him an antibiotic cream and an oral antibiotic, but in 3 wks if the two holes haven t stopped draining and closed up she has ordered an MRI. Do any of you know what this is?
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Dec 2013
After reading your history it appears that you might have developed secondary infection over the anal area. The anal area is very prone for getting secondary infection. I advise you to not pinch or pop the area. You can apply an antibiotic cream such as gentamycin cream. Antibiotic tablet s are must such as ciprofloxacin and metronidazole under medical advise. If itching is present then can take benadryl accordingly. Consult your surgeon for checking the aggravating factor
Answered: Sat, 12 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor